# SDR VQI2008F00002

- Difficulty date: June 25, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N636VA
- Make and model: Airbus A320-214
- Aircraft serial: 3460
- Engine: Cfmint CFM565B4
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT APPROX 15:25Z (4 HOURS INTO FLIGHT) A CRUISE ALTITUDE, A "SMELL OF SMOKE BETWEEN ROWS 25 AND 26 LASTED APPROX 30 MIN", BY AN IN-FLIGHT TEAM MEMBER.  AFTER BEING ADVISED OF THE ISSUE VIA ACARS, MAINT CONTROL  ADVISED THE CREW TO COMPLETELY TURN OFF THE IN-FLIGHT ENTERTAINMENT SYS (IFE) AS A PRECAUTION AND POSSIBLE FAULT ISOLATION.  UPON LANDING, CREW MEMBERS BRIEFED MAINT TECH FOR TROUBLESHOOTING ISSUE.  AFTER A DETAILED VISUAL INSP AND EXTENSIVE OPS CHECK OF SUSPECTED SYS COMPONENTS, THE DISCREPANCY COULD NOT BE DUPLICATED DURING THE OVERNIGHT MAINT CHECK.  SINCE NO DEFECT OR MALFUNCTION COULD BE IDENTIFIED, NO COMPONENTS WERE REPLACED.  STC`S AND PMA`S ARE IN COMPLIANCE.  AS OF NOW THERE ARE NO KNOWN AD OR SB RELATED TO VRD`S IFE SYS.  (K)
